# SDR C2XA03SH372

- Difficulty date: October 7, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Aircraft time: 7,692 hours, 7,473 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: 14576631622
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE NUMBER 2 ENGINE LOWER COWLING AFT STIFFENER WAS FOUND TO BE CHAFED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 135 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
